Volume 1, Number 1
Previous Issue Next Issue

H.T. Banks & J.R. Samuels, Jr.

Int. J. Numer. Anal. Mod., 1 (2004), pp. 1-24

Preview Full PDF 500 2062 Abstract

X.-C. Tai & T. F. Chan

Int. J. Numer. Anal. Mod., 1 (2004), pp. 25-48

Preview Full PDF 530 2140 Abstract

X.-C. Tai & T. F. Chan

Int. J. Numer. Anal. Mod., 1 (2004), pp. 49-64

Preview Full PDF 507 2270 Abstract

J. Hu & Z. Shi

Int. J. Numer. Anal. Mod., 1 (2004), pp. 65-74.

Preview Full PDF 500 2069 Abstract

Z. Chen & S. Lyons

Int. J. Numer. Anal. Mod., 1 (2004), pp. 75-98

Preview Full PDF 517 2211 Abstract

J. Wang & X. Ye

Int. J. Numer. Anal. Mod., 1 (2004), pp. 99-110

Preview Full PDF 524 2242 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard